# SDR A6WA201312314050

- Difficulty date: December 21, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,027 hours, 28,057 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Burned
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

EXTERIOR PWR RECEPTACLE DAMAGED, SHOWS SIGNS OF BURNS.  PLACARDED & PLACED ON MEL.  MC IAW AMM & ORF MX CONFIRMED THIS, ADG MUST BE DROPPED TO ACCESS WIRING ON BACK SIDE OF PLUG TO REPLACE IT.  R & R EXT PWR RECEPTACLE IAW AMM 24-41-03, OPERATIONS CHECKED GOOD. NO OTHER DAMAGE NOTED.  ACFT SYS CHECKED GOOD REMOVED PLACARD & FROM MEL.
